# SDR SWIA202005190764

- Difficulty date: March 26, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR26R, FS349 - FS364 FOUND TO BE CORRODED    (C-CHECK) RO 5/16/2020   REMOVED CORROSION FROM INTERCOSTAL AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED INTERCOSTAL AT STGR 26R, FS349 - FS364 REF CRJ-900 SRM, DWG. COMPLIED WITH TASK CARD.
